# SDR AWXA200600438

- Difficulty date: March 7, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 64,218 hours, 25,987 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4058
- Condition: Delaminated
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING C8 CHECK DISCOVERED THE RT LEADING EDGE SLAT AREA BETWEEN NR 10 AND NR 9 SLAT, THE INBOARD EDGE SHOWS DELAMINATION PRESENT.  MAINTENANCE REPAIRED THE DELAMINATED AREA ON THE RT LEADING EDGE SLAT BETWEEN 10 AND 9 USING RESIN AND GLASS IAW BOEING 757-200 SRM 51-70-06-0G.
